# SDR DALA2025012300547

- Difficulty date: January 18, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 96,534 hours, 16,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 3L DOOR EMERGENCY EXIT SIGN BROKEN. CORRECTIVE ACTION: RESECURED EXIT SIGN (6802092)
